Whats the worse that could happen ?
- 12-08-2012, 09:02 AM
Whats the worse that could happen ?
My friend gave me a 30 serving tub of cellucor c4 like a week ago cuz the site he got it from gave him a free one cuz they screwed up the order. Anyway still haven't taken it cuz i was busy with school and whenever i did go to gym it would be late at night. I wanna start it today but I'm just curious whats the worse that could happen ? ( also please be serious cuz I'm one of those people who over thinks everything lol )
- 12-08-2012, 09:10 AM
12-08-2012, 09:28 AM
It won't agree with your stomach and you will be driving and notice a sexy girl walking down the street and she asks you for a ride and when she gets in your car you **** yourself then she freaks out and opens the car door causing you to jerk the wheel slamming into a school bus full of small children and old people killing them all but leaving you untouched....seriously tho OP the most that could happen is maybe it won't agree with your GI Tract at first but seriously nothing bad dont over think simple supplements
12-08-2012, 09:30 AM
Hmm i like what could happen haha and ok thanks its just how i am i over think everything simple and stupid lol always been like that and i don't know why hahaOriginally Posted by howwedo107
12-08-2012, 09:32 AM
General rule of thumb with supplements...they always react different to everyone even if it's only slight and always remember with any supplements if you get any sides you can always adjust your dose...good luck if you need anything feel free to ask
12-08-2012, 09:51 AM
I always start with a low dose for the first day when using something new, and i also make it a point to start on a day i am off from work. This way if i have any negative sides i will be home, not at work with, say the craps or a headache or whatever.
12-08-2012, 09:53 AM
Ok cool thanks and one last thing as minor and dumb as it will sound is it still ok to take the pw like after you eat or a couple mins after ? I know people say it hits faster on an empty stomachOriginally Posted by howwedo107
12-08-2012, 09:54 AM
Yeah thats why i never took it during this week wasn't sure how if it would affect me like that so i figured id wait hahaOriginally Posted by boogyman
12-08-2012, 09:56 AM
everyone else can reassure you that nothing bad will happen, no worries, blah blah blah....
i will take a different approach and tell you directly that you need to learn more about things you put in your body, rather than just throwing caution to the wind and saying wth, what can go wrong?..
sure - there will come a time when you will actively have to try one of these supps to experience it for yourself.
right now, you are not to that point.
pull up a chair, get comfortable, and spend some tiume this w/e just reading.
amazing, what one can learn..
and then - you don't have to overthink what you don't know!
12-08-2012, 10:33 AM
the worse? well with cellucor c4, id say the worse is about as bad as drinking a venti of coffee and starbucks
might just piss a lot, but theres no heavy stims like 1,3d or yohimbe
12-08-2012, 06:55 PM
the worst is you can get crazy energy, pumps and ripped muscle lol, srs though its a mild strength stim preworkout start with 1 scoop and nothing bad will happen unless your expecting it to.
12-08-2012, 09:52 PM
Im not worried about the stims, I'm worried about the caffeine more. I can handle a coffee but idk how much caffeine is exactly in it ( besides what one poster said like it being a venti coffee) i don't want my heart to explode lol ( over exaggerating i know but only way i could think of it)
12-08-2012, 10:33 PM
caffeine is a stimulant lol just do what i do when i take ephedrine and caffeine (which is at least 5x stronger then c4) and dont do intense cardio.
how old are you btw?
12-08-2012, 10:41 PM
Yeah it hit me after i posted that lol for some reason i was thinking they were two different things idky and 19Originally Posted by ericool007
12-08-2012, 11:06 PM
o your good then no need to fret unless you have a pre existing condition or are just terribly out of shape. the beta-alanine in it may cause an intense tingling sensation dont be alarmed by that if your new to supps.
12-09-2012, 12:57 AM
Similar Forum Threads
- By mw525 in forum LG SciencesReplies: 30Last Post: 03-08-2009, 01:35 PM
- By pistonpump in forum AnabolicsReplies: 13Last Post: 09-18-2007, 03:23 PM
- By Brodus in forum General ChatReplies: 17Last Post: 09-26-2004, 11:19 PM
- By hethcliff in forum AnabolicsReplies: 8Last Post: 06-24-2004, 10:53 PM
- By Bean in forum AnabolicsReplies: 11Last Post: 10-22-2003, 03:36 PM